# SDR COMA9960052

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE ILLUMINATED WHILE CLIMBING THROUGH 24,000 FEET.  COMPLIED WITH EO 24-045 AND DEFERRED MAINT ACTION.
